| Model Number |
1012453-12 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the information received, the investigation determined that the reported difficulties appear to be related to operational context.It was reported by the account that the balloon dilatation catheter (bdc) interacted with the heavily calcified anatomy resulting in the reported difficulty advancing and removing of the device.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure performed was to treat a heavily calcified, moderately tortuous left circumflex coronary artery.During advancement of the 4.00x12mm nc trek rx balloon dilatation catheter (bdc), resistance was met with anatomy however, the bdc successfully crossed the lesion.During removal, resistance was met with anatomy and enhance negative pressure aspiration was applied, while gently rotating/pushing and pulling back the nc trek rx bdc and the procedure was completed.There were no reported adverse patient effects and no reported clinically significant delay in the procedure.No additional information was provided.